JournalsrmiVol. 20, No. 2pp. 315–332

Polynomial growth harmonic functions on complete Riemannian manifolds

  • Yong Hah Lee

    Ewha Womans University, Seoul, South Korea
Polynomial growth harmonic functions on complete Riemannian manifolds cover
Download PDF

Abstract

In this paper, we give a sharp estimate on the dimension of the space of polynomial growth harmonic functions with fixed degree on a complete Riemannian manifold, under various assumptions.

Cite this article

Yong Hah Lee, Polynomial growth harmonic functions on complete Riemannian manifolds. Rev. Mat. Iberoam. 20 (2004), no. 2, pp. 315–332

DOI 10.4171/RMI/391